Walker, S.G. and Lijoi, A. and Prunster, I. (2007) On rates of convergence for posterior distributions in infinite-dimensional models. Annals of Statistics, 35 (2). pp. 738-746. ISSN 0090-5364.
This paper introduces a new approach to the study of rates of convergence for posterior distributions. It is a natural extension of a recent approach to the study of Bayesian consistency. In particular, we improve on current rates of convergence for models including the mixture of Dirichlet process model and the random Bernstein polynomial model.
|Uncontrolled keywords:||Hellinger consistency; mixture of dirichlet process; posterior distribution; rates of convergence|
|Subjects:||Q Science > QA Mathematics (inc Computing science) > QA276 Mathematical statistics|
|Divisions:||Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Statistics|
|Depositing User:||Stephen Holland|
|Date Deposited:||19 Dec 2007 19:24|
|Last Modified:||05 Sep 2011 23:25|
|Resource URI:||http://kar.kent.ac.uk/id/eprint/2032 (The current URI for this page, for reference purposes)|
- Depositors only (login required):